# SDR UPS03240295

- Difficulty date: March 8, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- Aircraft time: 66,366 hours, 48,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: #4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI L/H WING SUSPECT CRACK AT I/B TRACK RIB ON 4 SLAT     CRACK STOP DRILLED IAW SRM 51-10-01.  HFEC C/O ON L/H WING AT I/B TR ACK RIB ON NO. 4 SLAT INSP. IAW B727 NDTM PT 6 51-00-00 RESULTS CRAC K CONTAINED BY STOP DRILLED HOLE
